# SDR SWIA200515259

- Difficulty date: July 5, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 3,697 hours, 2,351 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Part number: 5913163
- Part serial: A0908
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,673 hours, 2,334 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS MESSAGE ON TAXI OUT.  REPLACED LT INBOARD FLAP SKEW DETECTOR AND RIGGED IAW MM 27-52-45.  OPERATIONAL CHECK GOOD.
